# SDR SWIA201333803

- Difficulty date: June 24, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N411SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7067
- Aircraft time: 45,742 hours, 38,013 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED A GEAR DISAGREE WARNING MESSAGE.  COMPLIED WITH QRH & SUCCESSFULLY LOWERED LANDING GEAR.  FLT#6192 REPOSITIONED SAFETY WIRE & RECONNECTED NOSE GEAR DOOR SELECTOR VALVE CANNON PLUG IAW AMM  OPERATIONS CHECK OF NOSE GEAR DOORS GOOD AT THIS TIME.  COMPLIED WITH REPEATED EXTENSION/RETRACTION CYCLES OF LANDING GEAR.     OPERATIONS CHECKED GOOD.
